Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 40, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Sep 15, 2018, 8:46 AM CDT for Nueces County, San Patricio County, Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2018, 8:46 AM CDT (13:46 UTC)
- Expired
- Sep 15, 2018, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 11 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 9:20 AM CDT | FLASH FLOOD | Flour Bluff, TX | HEAVY RAIN PRODUCING FLASH FLOODING WITH WATER MOVING INTO SOME APARTMENTS NEAR THE 9300 BLOCK OF SPID |
| Sep 15, 9:20 AM CDT | FLASH FLOOD | Flour Bluff, TX | REPORTS OF WATER ENTERING THE BOTTOM FLOOR OF SEVERAL APARTMENT BUILDINGS. THE TURNAROUND NEAR OSO BAY IS STARTING TO BECOME IMPASSABLE. |
| Sep 15, 9:32 AM CDT | FLASH FLOOD | Flour Bluff, TX | MATLOCK STREET IN FLOUR BLUFF IS IMPASSABLE. |
| Sep 15, 10:00 AM CDT | FLASH FLOOD | Portland, TX | PHOTOS AND VIDEOS OF SIGNIFICANT STREET FLOODING. WATER IS COVERING THE PARKING LOT OF AN AREA GAS STATION. |
| Sep 15, 10:26 AM CDT | FLASH FLOOD | Clarkwood, TX | CLARKWOOD ROAD AT HIGHWAY 44 IS FLOODED |
| Sep 15, 10:47 AM CDT | FLASH FLOOD | Taft, TX | FM 631, FM 1944, AND FM 2046 ARE CLOSED DUE TO FLOODING VIA DRIVETEXAS.ORG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
902 WGUS54 KCRP 151346 FFWCRP TXC355-409-151645- /O.NEW.KCRP.FF.W.0040.180915T1346Z-180915T1645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Corpus Christi TX 846 AM CDT SAT SEP 15 2018 The National Weather Service in Corpus Christi has issued a * Flash Flood Warning for... Central Nueces County in south central Texas... Southeastern San Patricio County in south central Texas... * Until 1145 AM CDT. * At 846 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Corpus Christi, Portland, Port Aransas, Taft, Corpus Christi International Airport, Ingleside, Aransas Pass, Gregory, Ingleside On The Bay, Flour Bluff, Christus Spohn Hospital South, Corpus Christi North Beach, Bay Area Medical Center, Corpus Christi Del Mar East Campus, Texas A&M University Corpus Christi, Clarkwood, Waldron Field, Kings Crossing Golf Course, Corpus Christi Country Club and Corpus Christi Del Mar West Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 2774 9762 2805 9738 2786 9709 2756 9727 $$ TC
1 follow-up statement
412 WGUS74 KCRP 151441 FFSCRP Flash Flood Statement National Weather Service Corpus Christi TX 941 AM CDT SAT SEP 15 2018 TXC355-409-151645- /O.CON.KCRP.FF.W.0040.000000T0000Z-180915T1645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nueces TX-San Patricio TX- 941 AM CDT SAT SEP 15 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR CENTRAL NUECES AND SOUTHEASTERN SAN PATRICIO COUNTIES... At 938 AM CDT, the public reported flooding on several streets in the Flour Bluff area. In addition, water is beginning to enter the bottom floor of several apartment buildings. Up to two inches of rain have already fallen with more rain expected. Flash flooding is already occuring. Some locations that will experience flooding include... Corpus Christi, Portland, Port Aransas, Taft, Corpus Christi International Airport, Ingleside, Aransas Pass, Gregory, Ingleside On The Bay, Flour Bluff, Christus Spohn Hospital South, Corpus Christi North Beach, Bay Area Medical Center, Corpus Christi Del Mar East Campus, Texas A&M University Corpus Christi, Clarkwood, Waldron Field, Kings Crossing Golf Course, Corpus Christi Country Club and Corpus Christi Del Mar West Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 2774 9762 2805 9738 2786 9709 2756 9727 $$ TC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 6:44 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 15, 6:44 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
644 AM CDT Sat Sep 15 2018
.DISCUSSION...See Aviation section for 12Z TAFs.
&&
.AVIATION...Poor aviation conditions will exist over the forecast
area for the most of the day today. Widespread showers with heavy
rain along and embedded thunderstorms will continue over the
coastal plains today as the area of low pressure near ALI slowly
moves inland. MVFR ceilings will be prevalent over the coastal
plains through the period with IFR ceilings/vsbys expected within
the showers and thunderstorms and even LIFR conditions with the
stronger showers and storms. Scattered showers on the west side of
the tropical wave will increase late this morning affecting LRD
area and continue into the afternoon as the tropical wave
continues to slide to the northwest. The Brush Country should see
convection linger into the nighttime hours as the wave drifts west
of the region. Should see a decrease in convection over the
coastal plains by this evening but MVFR ceilings still expected.
Coastal convergence will lead to scattered showers redeveloping
overnight and affecting the coastal TAF sites with MVFR
ceilings/vsbys.
&&
.PREVIOUS DISCUSSION... /Issued 428 AM CDT Sat Sep 15 2018/
SHORT TERM (Today through Sunday)...
Copious moisture will remain over the region as the tropical wave
slowly moves inland today. Latest analysis shows the surface low
west of Alice with a strong low level convergence axis along the
coast. Strong moisture influx and large scale lift will continue
on the east side of the tropical wave as it moves to the northwest
today. Will continue Flash Flood Watch for entire area today. The
tropical wave will be exiting the western Brush Country this
evening but the region will remain in the favorable region of lift
on the east side of the tropical wave tonight. Expect another
round of convection to develop and move across the Brush Country
tonight. Models show deep moisture will remain in this area with
the precipitable water values around 2.4 inches. With this area
having seen abundant rainfall in the past week, any additional
heavy rain will lead to flash flooding. Extended the Flash Flood
Watch for the western four counties tonight. Hi-res models
indicate there will be another round of showers form in the
coastal convergence zone overnight tonight but the moisture will
not be as high as this morning. The low to mid level low will
continue to drift away from the region to the northwest on Sunday.
But adequate moisture will remain in the area for scattered
convection to develop. Kept chance PoPs over South Texas for
Sunday with higher chances out west. High temperatures will be
slightly warmer on Sunday.
MARINE (Today)...
A moderate onshore flow will continue over the coastal waters
today as the tropical wave slowly moves inland. SCEC conditions
will linger through the day over the Gulf waters as widespread
showers and scattered thunderstorms affect the marine areas. Some
of the storms could produce wind gusts to 30 knots at times.
TIDES (Today)...
Tides continue to be elevated this morning with levels running
about 1.4 to 1.5 feet above expected. Tides are around 2 feet MSL
at Bob Hall Pier at this time while Port Aransas and Port O'Connor
are around 1.8 feet MSL. High tide this morning is a broad high
tide that will linger through much of the morning before going
toward low tide. If elevated tide levels begin to show a
decreasing trend, this advisory may be allowed to expire this
afternoon or even be canceled early. High period swells continue
to impact the Middle Texas coast. This will maintain the high risk
of rip currents for gulf facing beaches today.
LONG TERM (Sunday Night through Friday)...
Sunday night through Tuesday...Concur with the ECMWF/GFS
deterministic output that an upper ridge will build over the region
while CWA PWAT values fall to below normal per GFS deterministic.
Nevertheless, will maintain isolated convection over the CWA/MSA.
Wednesday...The upper ridge is predicted to move to the SERN
CONUS (GFS/ECMWF), as an upper trough moves across the Rockies.
PWAT values are predicted to increase to approximately near normal
(GFS.) Will maintain isolated convection. Thursday/Friday...ECMWF
and GFS differ with respect to the amplitude of the disturbance
across the Rockies/Plains. The GFS has more amplitude which
contribute to a cold front approaching TX Friday. Yet, the ECMWF
is more zonal which results in a much weaker front. Nevertheless,
PWAT values are expected to continue to increase to above normal
owing to deep layer onshore flow. Thus, anticipate an increase in
the chance for convection. No marine hazards during the period
(based on WaveWatch output and expected wind.) Expect maximum Heat
Index values around 100F or less.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 85 75 88 76 90 / 90 50 40 10 20
Victoria 85 73 90 73 92 / 80 30 30 10 20
Laredo 86 75 89 74 92 / 80 60 50 30 20
Alice 85 73 90 74 92 / 90 50 40 20 20
Rockport 83 76 87 78 88 / 90 50 30 20 20
Cotulla 84 73 89 73 91 / 90 60 50 20 20
Kingsville 85 74 88 75 92 / 90 40 40 20 20
Navy Corpus 85 79 87 79 88 / 90 50 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening For the following
zones: Aransas Islands...Calhoun Islands...Kleberg
Islands...Nueces Islands.
Flash Flood Watch through this evening For the following zones:
Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
Coastal Refugio...Coastal San Patricio...Goliad...Inland
Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
Inland San Patricio...Jim Wells...Kleberg Islands...Live
Oak...Nueces Islands...Victoria.
Coastal Flood Advisory until 7 PM CDT this evening For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
Flash Flood Watch through Sunday morning For the following
zones: Duval...La Salle...McMullen...Webb.
GM...None.
&&
TMT/89...AVIATIONHazardous weather outlook, Sep 15, 5:01 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 501 AM CDT Sat Sep 15 2018 TXZ229>234-239>247-342>347-442-443-447-161115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 501 AM CDT Sat Sep 15 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Locally heavy rainfall will be possible today with numerous showers and scattered thunderstorms. A Flash Flood Watch is in effect today for all of South Texas. Threat for locally heavy rainfall will shift west into the Brush Country tonight as the tropical wave moves west. The Flash Flood Watch will continue for the western Brush Country through tonight. A Coastal Flood Advisory is in effect for the Middle Texas coast through this evening. Elevated tide levels will cause minor tidal overflow around the time of high tide today. Long period swells will keep a High Risk of rip currents for gulf facing beaches today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are expected Sunday. Isolated thunderstorms are expected Monday through Thursday. Scattered thunderstorms again Friday. There will be a moderate risk of rip currents for gulf facing beaches Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-161115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 501 AM CDT Sat Sep 15 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Locally heavy rainfall will be possible today with numerous showers and scattered thunderstorms. Showers and thunderstorms could produce wind gusts to 30 mph at times today. Scattered showers and thunderstorms are expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are expected Sunday. Isolated thunderstorms are expected Monday through Thursday. Scattered thunderstorms again Friday. TMT/WC
In the hours before
Local storm report, Sep 15, 6:55 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
655 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLOOD 2 NNE ODEM 27.97N 97.57W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE FM 1944 BETWEEN U.S. HIGHWAY 77 AND
SODVILLE ROAD (TEXAS DEPARTMENT OF TRANSPORATION.
DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
POSITION OF FM 1944/U.S. 77 INTERSECTION.
&&
EVENT NUMBER CRP1800187
87Local storm report, Sep 15, 7:16 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
716 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM NON-TSTM WND GST PADRE BALLI PARK 27.58N 97.22W
09/15/2018 M42 MPH GMZ250 TX NOS
42 MPH WIND GUST MEASURED AT BOB HALL PIER
&&
EVENT NUMBER CRP1800188
87Local storm report, Sep 15, 7:27 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM FLOOD J G GONZALES COLONIA 28.02N 97.51W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE SODVILLE RD. BETWEEN 82A AND VILLARREL ST.
LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF
SODVILLE RD./VILLARREL ST INTERSECTION.
&&
EVENT NUMBER CRP1800189
87Local storm report, Sep 15, 7:33 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
733 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD 1 W TAFT 27.98N 97.40W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE DAVIS RD BETWEEN MEXICO ST. AND RAILROAD
AVE (TEXAS DEPARTMENT OF TRANSPORTATION.
DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
POSITION OF DAVIS RD/RAILROAD AVE INTERSECTION.
&&
EVENT NUMBER CRP1800190
87Local storm report, Sep 15, 7:42 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD 4 SSW SAN PEDRO 27.73N 97.71W
09/15/2018 NUECES TX DEPT OF HIGHWAYS
ROAD CLOSURE FM 2826 BETWEEN U.S. HIGHWAY 77 AND FM 892
(TEXAS DEPARTMENT OF TRANSPORTATION. DRIVETEXAS.ORG)
LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF FM
2826/U.S. HIGHWAY 77 INTERSECTION
&&
EVENT NUMBER CRP1800191
87Local storm report, Sep 15, 7:46 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
746 AM CDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/14/2018 NUECES TX EMERGENCY MNGR
STREET FLOODING. 1 FT. OF WATER AT BUFORD/3RD ST
INTERSECTION IN CORPUS CHRISTI (CORPUS CHRISTI WEBEOC)
1140 PM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/14/2018 NUECES TX EMERGENCY MNGR
STREET FLOODING AT THE INTERSECTIONS OF PORT/286,
BROWNLEE/ELIZABETH, BROWNLEE/MORGAN, AND
DEFOREST/STAPLES (CORPUS CHRISTI WEBEOC)
1144 PM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/14/2018 NUECES TX EMERGENCY MNGR
POLICE DEPARTMENT CLOSING AGNES EXIT AT SH286
NORTHBOUND DUE TO FLOODING ON ACCESS ROAD (CORPUS
CHRISTI WEBEOC)
1145 PM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/14/2018 NUECES TX MEDIA
STREET FLOODING ALONG SH 286 AT THE STAPLES ROAD, AGNES
ROAD, AND LAREDO STREET INTERSECTIONS (KRISTV.COM BLOG)
1201 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/15/2018 NUECES TX EMERGENCY MNGR
HIGH WATER REPORTED AT WATER ST/BORNE AND WATER ST/PARK
INTERSECTIONS, AYERS AT SIX POINTS, AND ALONG S. STAPLES
BETWEEN AYERS AND MORGAN (CORPUS CHRISTI WEBEOC)
1214 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/15/2018 NUECES TX EMERGENCY MNGR
SOUTH STAPLES AT AGNES FLOODED (CORPUS CHRISTI WEBEOC)
1257 AM FLOOD LAMAR 28.14N 97.01W
09/15/2018 ARANSAS TX LAW ENFORCEMENT
ARANSAS S.O. REPORTED HIGH WATER ALONG LAMAR BEACH ROAD
TO 12TH ST, AND ALONG PALMETTO ST FROM HAGY DRIVE TO 8TH
ST. ONLY HIGH PROFILE VEHICLES ARE ABLE TO MOVE ACROSS
THE WATER.
0112 AM FLOOD CORPUS CHRISTI 27.71N 97.29W
09/15/2018 NUECES TX LAW ENFORCEMENT
MULTIPLE STREET/ROAD CLOSURES THROUGHOUT THE CITY OF
CORPUS CHRISTI, INCLUDING: 7530 WEBER RD, HIGHWAY 286 TO
FM 70, AND CR 28 TO CR 57.
0150 AM FLOOD ROBSTOWN 27.80N 97.66W
09/15/2018 NUECES TX PUBLIC
PUBLIC REPORTED FLOODING IN AVE J IN ROBSTOWN FROM
PICKER LN TO PAST BOSQUEZ ST NEAR THE ROBSTOWN HIGH
SCHOOL.
0312 AM NON-TSTM WND GST PADRE BALLI PARK 27.58N 97.22W
09/15/2018 M42 MPH GMZ250 TX NOS
42 MPH WIND GUST MEASURED AT BOB HALL PIER
0645 AM FLOOD 2 NNE ODEM 27.97N 97.57W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE FM 1944 BETWEEN U.S. HIGHWAY 77 AND
SODVILLE ROAD (TEXAS DEPARTMENT OF TRANSPORATION.
DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
POSITION OF FM 1944/U.S. 77 INTERSECTION.
0722 AM FLOOD J G GONZALES COLONIA 28.02N 97.51W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE SODVILLE RD. BETWEEN 82A AND VILLARREL ST.
LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF
SODVILLE RD./VILLARREL ST INTERSECTION.
0730 AM FLOOD 1 W TAFT 27.98N 97.40W
09/15/2018 SAN PATRICIO TX DEPT OF HIGHWAYS
ROAD CLOSURE DAVIS RD BETWEEN MEXICO ST. AND RAILROAD
AVE (TEXAS DEPARTMENT OF TRANSPORTATION.
DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
POSITION OF DAVIS RD/RAILROAD AVE INTERSECTION.
0738 AM FLOOD 4 SSW SAN PEDRO 27.73N 97.71W
09/15/2018 NUECES TX DEPT OF HIGHWAYS
ROAD CLOSURE FM 2826 BETWEEN U.S. HIGHWAY 77 AND FM 892
(TEXAS DEPARTMENT OF TRANSPORTATION. DRIVETEXAS.ORG)
LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF FM
2826/U.S. HIGHWAY 77 INTERSECTION
&&
EVENT NUMBER CRP1800178 CRP1800179 CRP1800180 CRP1800184 CRP1800181
CRP1800182 CRP1800183 CRP1800185 CRP1800186 CRP1800188 CRP1800187
CRP1800189 CRP1800190 CRP1800191
ANMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:28 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 3 hr |
| Sep 14, 10:31 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio | 6 hr |
| Sep 15, 12:24 AM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 6 hr |
| Sep 15, 12:56 AM CDT | Flash Flood Warning | CRP | Aransas | 3 hr |
| Sep 15, 3:37 AM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 6 hr |
| Sep 15, 8:29 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 9:36 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 35 hr |
| Sep 15, 9:47 AM CDT | Special Weather Statement | CRP | Nueces | 28 min |
| Sep 15, 9:54 AM CDT | Special Marine Warning | CRP | 21 min | |
| Sep 15, 10:37 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio | 113 min |
| Sep 15, 11:27 AM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Sep 15, 11:51 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 12:43 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Sep 15, 12:46 PM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
| Sep 15, 12:52 PM CDT | Special Marine Warning | CRP | 23 min | |
| Sep 15, 1:14 PM CDT | Tornado Warning | CRP | Aransas, San Patricio | 31 min |
| Sep 15, 2:19 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 3 hr |
| Sep 15, 3:07 PM CDT | Special Weather Statement | CRP | Kleberg | 23 min |
| Sep 15, 3:32 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 3 hr |
| Sep 15, 3:35 PM CDT | Areal Flood Advisory | CRP | Kleberg | 3 hr |
| Sep 15, 3:45 PM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
| Sep 15, 4:25 PM CDT | Special Marine Warning | CRP | 35 min | |
| Sep 15, 4:40 PM CDT | Special Weather Statement | CRP | Kleberg | 35 min |
| Sep 15, 5:18 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio, San Patricio | 107 min |
Nearby
Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.